MDJunction - People Helping People
 
Ask a Question
08/18/2011 09:22 PM

Scared

Crow2
Crow2  
Posts: 275
Member

Sence I was given the b-p card in 2008 I have taken anti-phychotics. Two weeks ago I spent four days in the hospital for abusolutly losing my mind due to way too many meds. The new P-Doc took me off of half of my meds at once (four anti depressents, and a new mood staibilizer) He left me with lamictal, serequel, and my little blue angels, my friends the kloni.

He added ambian to the mix and pulled the serequil. I was not sleeping at night and sleeping during the day, slurred wordes and was really effed up.

So, I guess the moral of this story is this is the first times without my anti pychs, and I guess things have happened too fast. Now to ice the cake my wife who has stood by my side the entire time has now started reffering me as the ass. She has not slept with me in weeks and have told me its from bad thing and memories over the last six years.

What the f-? I feel like I am burning up. Really wishing i was back at the hospital. Everytime my wife has cut me off, bad thing start happing. I have never cheated, but I start talking to ex,s and the like. It then becumes a circular nightmare, she wont due anything due to the fact i am being an ass and I do these things to hurt her.

I may loose it folks, I have lost the meds and the home life, if I dont start to get stable real soon, I am going to start lashing out just to keep myself amused. Then I get to be an ass who does not give a damn. Need to find my grip but it seems like MY HANDS ARE BIEND TIED. Good things, I guess its getting time to hide the knives.

Crow

Reply

08/18/2011 11:33 PM
whatthefisup
whatthefisup  
Posts: 440
Member

Im really sorry your going through this right now! Im surprised the new Pdoc took you off of your meds cold turkey, that seems like poor practice. How long has it been since your med change and being back home?

08/19/2011 12:14 AM
stevesayshi
stevesayshi  
Posts: 659
Member

Hang in there crow. Remember our emoition's are amplified a hundred fold.

If I had a nickle for for every time my wife brought something up from the past to use against me?

Post edited by: stevesayshi, at: 08/19/2011 12:33 AM


08/19/2011 11:28 AM
Joy75
Joy75  
Posts: 16693
Group Leader
I'm an Advocate

Crow, how awful for you. I'm so sorry you are going through this traumatic time in your life. I'm surprised the psychiatrist just took you off those medications without weaning you. Do you feel alright physically? It's good that you did find out you were over medicated though. Your wife doesn't sound very supportive. That's so unfair to you. You have been trying and trying to deal with all this. If you feel like you need to be back in the hospital, then maybe you should go back. Do what is best for you. The past is the past and it should be left in the past. I'm sorry she is bringing stuff up. Hang in there. We are here for you!

08/21/2011 02:31 AM
Crow2
Crow2  
Posts: 275
Member

again... long time sence my post. I was cut cold turkey but most of it was done why I was in the hospital. The loss of the seroquil is going to be hard. The new t-doc has pulled me off a lot of the drugs. but at least he is in touch wtih me ever four days. I can call him anytime. At least he seems to care. Before I got stuck in the hospital I tried to call my old doc time after time and he never got back with me. BAM total mind loss. My wife was smart enough to get the kids to her sister. Then came back for me to get me help. brave woman. I was not me. I only remeber a few things but I know I didnt hit her. God knows I might have tried with anyone else.

08/21/2011 06:14 AM
uppitywoman
uppitywoman  
Posts: 42739
VIP Member
I'm an Advocate

Crow, I am sorry you are feeling so rugged and that your wife isn't being more supportive knowing this really isn't your fault. Maybe it's time to call your t-doc about getting on a different anti-psychotic, or at least weaning you off Seroquel. Did he tell you why is he taking you off an anti-psychotic? It sounds like you really need something. Tell him exactly what you have told us. He needs to know how bad things are going.

08/21/2011 11:16 AM
bfly
bfly  
Posts: 4078
VIP Member

I guess that "time to hide the knives" thing is a running joke in most Bipolar households... thought it was just me, LOL. Yeah, not to judge... but it does kinda sound like you are slipping hard right now and I think we both know where that can lead for us... in the pits of despair or expressing our hypersexuality on top of the Empire State Building...on camera. I would just encourage you to start checking out your "tool box" for a way to survive the impending storm. GET HELP! Your doc needs to know what's going on with you so that proper adjustments can be made to your current medication coctail. Are you in therapy? That's another tool, or support groups... not isolating too much- things like that. I wish you the best with your current struggles, and I really hope you remember to take care of you and your illness so you will be better able to handle the rest that life piles on.

08/21/2011 08:16 PM
Crow2
Crow2  
Posts: 275
Member

I have to defend my wife a bit here. She has been right by my side the whole time. Just becuse she isnt giving it up doesnt meen she doesnt support me. I think the stress I have put her under during the last three weeks you might refer to me to as me as an asshole also. Its has been really bad for the last few days. I was on top of the world for two days, then the crash. I have not been able to sleep for longer then three hours an night. I was in a bathtub this morning crying my eyes out and I never cry. I am sick, I get to talk with my p-doc tom. I will let you know what the hell happens next. I have always joked about the knives.... The only problem is I dont know If I am kidding..

08/21/2011 08:23 PM
youngfilly
youngfilly  
Posts: 3068
VIP Member

Also, another issue Crow maybe withdrawls. If your Dr took you off cold turkey then yes it is going to create some issues.

08/21/2011 08:56 PM
bfly
bfly  
Posts: 4078
VIP Member

Then by all means... HIDE THE KNIVES! I know I have to sometimes - whatever it takes to keep you safe. Hang in there, using those knives would be a very bad idea. I wish you success at the doctors 2moro. It's a pain trying to get stable and on the right med combo! I have to remind myself, when the symptoms are hitting hard, that it's my illness making me have these thoughts and feelings... once I get the illness under control I WILL know a level of "normalcy" again! I just have to survive the episode and employ as many tools as I have available.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved